This article is cited in 1 scientific paper (total in 1 paper)
Brief communications
On Some Functional Equations and Representations of Topological Semigroups
E. V. Shul'man Tel Aviv University, School of Mathematical Sciences
Keywords:
functional equation on a semigroup, addition theorem, representation of a topological semigroup.
Received: 21.01.2004
Citation:
E. V. Shul'man, “On Some Functional Equations and Representations of Topological Semigroups”, Funktsional. Anal. i Prilozhen. , 39 :4 (2005), 83–85 ; Funct. Anal. Appl. , 39 :4 (2005), 314–316
Linking options:
https://www.mathnet.ru/eng/faa89 https://doi.org/10.4213/faa89 https://www.mathnet.ru/eng/faa/v39/i4/p83
1
CITATION
1
Total citation
0
Recent citations
0.27
Field Citation Ratio
n/a
Relative Citation Ratio
Statistics & downloads :
Abstract page: 442 Full-text PDF : 227 References: 58